Improved confidence intervals for quantiles

Yoshihiko Maesono, Spiridon Penev

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We derive the Edgeworth expansion for the studentized version of the kernel quantile estimator. Inverting the expansion allows us to get very accurate confidence intervals for the pth quantile under general conditions. The results are applicable in practice to improve inference for quantiles when sample sizes are moderate.

Original languageEnglish
Pages (from-to)167-189
Number of pages23
JournalAnnals of the Institute of Statistical Mathematics
Volume65
Issue number1
DOIs
Publication statusPublished - Feb 1 2013

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Cite this